# SDR ARWA9609033

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 2110 · Cabin Compressor System
- Part: Clamp
- Part number: S43C51
- Condition: Loose
- Location: Turbo Compressor
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM SJU, COULD ONLY PRESSURIZE AIRCRAFT AT TO 5.0PSI DIFFERENTIAL, WITH ALL T.C.'S RUNNING AND OUTFLOW CLOSED.  CABIN CONTINUED TO CLIMB TO F.L.16.0 AFTER LEVEL OFF AT F.L. 29.0.  AIRCRAFT DIVERTED TO MIA WITHOUT INCIDENT.  FOUND CONNECTOR CLAMP AT NR 1 AND NR 2 T/C DELIVERY DUCT TO MIXING VALVE DISCONNECTED.  RECONNECTED CONNECTORS, PRESSURIZED AIRCRAFT,  OPS CHECKED NORMAL, 8PSI DIFFERENTIAL.
